# SDR 97FDEA00311

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503FE
- Make and model: Boeing 727-25
- Aircraft serial: 18273
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 6517684
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0378 006, FOUND SHEAR TIE CORRODED BS 303, WL 154, RBL 15.  *S/D*  REPAIRED SHEAR TIE AT BS 303, WL 154, RBL 15 IAW 727 FED-EX SRM 51-20-04, 51-30-02, 53-10-04, FED-EX 727 M/M 51-20-151.
